1mg, best e pharmacy in India

PURON PLUS 500MG/25MG TABLET

Tablet
MRP: Rs. 65 for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition for PURON PLUS

Dexketoprofen(25 mg),Paracetamol(500 mg)

food interaction for PURON PLUS

alcohol interaction for PURON PLUS

pregnancy interaction for PURON PLUS

lactation interaction for PURON PLUS

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Puron plus 500mg/25mg tablet may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Puron plus 500mg/25mg tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Puron plus 500mg/25mg tablet is probably safe to use during breastfeeding. Please consult your doctor.
SAFE

SALT INFORMATION for PURON PLUS

Dexketoprofen(25 mg)

Uses

Dexketoprofen is used in the treatment of dental pain, menstrual pain and muscular pain.

How it works

Dexketoprofen is a propionic acid derivative belonging to a class of medications called non-steroidal anti-inflammatory drugs (NSAIDs). It inhibits certain chemicals in the body that control inflammation and pain production, thereby, providing relief.

Common side effects

Vomiting, Nausea, Constipation, Diarrhoea, Indigestion, Insomnia, Ringing in ear, Sore lip, Sore mouth, Stomach pain
Paracetamol(500 mg)

Uses

Paracetamol is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever.

How it works

Paracetamol belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Paracetamol reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

SUBSTITUTES for PURON PLUS

2 Substitutes
Sorted By
RelevancePrice

Top Rheumatologists

  • Dr. Sri Ram Garg
    MBBS
    5
  • Dr. Sumeet Agrawal
    MBBS, MD, DM
    4.9
  • Dr. Naval Mendiratta
    MBBS, MD, Fellowship
    4.7
  • Dr. Indrajit Agrawal
    MBBS, MD, Fellowship
    4.6
  • Dr. Divya Agarwal
    MBBS, MD, DNB
    4.5

Expert advice for PURON PLUS

  • If you have an acute pain, take the tablets on an empty stomach, i.e. at least 30 minutes before meals, as this helps the medicine start working a little faster.
  • Stop taking the medicine and seek immediate medical help immediately if you pass blood in your stools/motions, pass black tarry stools, vomit any blood or dark particles that look like coffee grounds.
  • Do not take other NSAIDs or acetylsalicylic acid (aspirin), warfarin or other medicines used to thin the blood or stop blood clots, Lithium and methotrexate, hydantoins and phenytoin, sulphametoxazole along with dexketoprofen.
  • Tell your doctor if you have or had a stomach or duodenal ulcer, bowel ulcers, ulcerative colitis or Crohn’s disease, liver or kidney disease, are taking diuretics or poor hydration and reduced blood volume due to an excessive loss of fluids, heart problems, previous stroke or are at risk of these conditions (for example if you have high blood pressure, diabetes or high cholesterol or are a smoker), blood clotting disorders, if fluids are collected in your body tissues (oedema), a disease which affects joints, muscles and skin (systemic lupus erythematosus) or a collagen disease which affects connective tissues (mixed collagenosis), varicella (chickenpox).
  • Talk to your doctor if you are pregnant or planning to become pregnant or are breastfeeding. Dexketoprofen may make it more difficult to become pregnant, however, your fertility will return to normal once you stop taking the medicine. 
  • Do not drive or operate machinery as dexketoprofen may cause dizziness.

Frequently asked questions for PURON PLUS

Dexketoprofen

Q.What is dexketoprofen trometamol 25 mg/ what is dexketoprofen/ dexketoprofen trometamol used for/ does dexketoprofen contain ibuprofen?
Dexketoprofen/ dexketoprofen trometamol is a propionic acid derivative belonging to a class of medications called non-steroidal anti-inflammatory drugs (NSAIDs). It is used in the treatment of mild to moderate pain such as such as muscular pain, painful periods (dysmenorrhoea) and toothache. No, it does not contain ibuprofen

Q.How does dexketoprofen work?
Dexketoprofen inhibits certain chemicals in the body that control inflammation and pain production, thereby, providing relief

Q.Can I take paracetomol with dexketoprofen?
Dexketoprofen should be avoided with other anti-inflammatory drugs. Consult your doctor before taking paracetomol along with dexketoprofen.

Paracetamol

Q.Is paracetamol safe/ banned/ available in India?
Paracetamol (also known as acetaminophen, crocin, dolo, calpol, pacimol) is an over-the-counter drug available in India. It is generally safe if used at prescribed doses for the prescribed duration as advised by your doctor

Q.Is paracetamol a painkiller/ used for cold?
Paracetamol is used to relieve mild to moderate pain associated with cold and flu, as well as fever

Q.Does paracetamol make you drowsy / sleepy?
Paracetamol does not cause drowsiness. However, paracetamol is available in combination with cough and cold medicines (eg. cetirizine, chlorpheniramine), which may cause drowsiness or sleepiness

Q.Is paracetamol an NSAID/ antibiotic?
Paracetamol is a anti-pyretic (anti-fever), anti -inflammatory drug, which belongs to the category of non-steroidal anti-inflammatory drug (NSAID). However, unlike other NSAIDS, paracetamol can relieve only mild to moderate pain. It is not an antibiotic

Q.Can I take crocin with cetirizine/ aceclofenac/ amoxicillin/ codeine/ tramadol/ warfarin/ erythromycin/ antibiotics?
Yes, paracetamol (available as crocin) can be taken with all of these drugs. Caution is advised when crocin is to be used with warfarin. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Can I take crocin with ibuprofen/naproxen/other NSAID?
Paracetamol (available as crocin) is available over-the-counter in combination with ibuprofen/naproxen/other NSAID. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Does paracetamol cause death?
Paracetamol on overdose can severely damage the liver and cause death. No more than 4 grams should be consumed in one day. Always consult your doctor regarding use of paracetamol

Q.Can calpol make babies/ toddlers sleep/ help in teething pain?
Calpol can relieve pain in infants and children; it does not make them sleep.

Articles


Content on this page was last updated on 28 September, 2016, by Dr. Varun Gupta (MD Pharmacology)